A philos criterion for second-order dynamic equations

dc.contributor.authorBohner, Martin
dc.contributor.authorWarth, Howard
dc.date.accessioned2017-01-05T09:32:30Z
dc.date.available2017-01-05T09:32:30Z
dc.date.issued2006
dc.descriptionhttp://sjam.selcuk.edu.tr/sjam/article/view/163en_US
dc.description.abstractA Philos type condition sufficient to guarantee oscillation of second-order dynamic equations is presented.en_US
dc.identifier.citationBohner, M., Warth, H. (2006). A philos criterion for second-order dynamic equations. Selcuk Journal of Applied Mathematics, 7 (1), 25-31.en_US
dc.identifier.endpage31
dc.identifier.issn1302-7980en_US
dc.identifier.startpage25
dc.identifier.urihttps://hdl.handle.net/20.500.12395/3707
dc.identifier.volume7
dc.language.isoenen_US
dc.publisherSelcuk University Research Center of Applied Mathematicsen_US
dc.relation.ispartofSelcuk Journal of Applied Mathematicsen_US
dc.relation.publicationcategoryMakale - Kategori Belirleneceken_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.selcuk20240510_oaigen_US
dc.subjectDynamic equationen_US
dc.subjectDinamik denklemen_US
dc.subjectPhilos kriterien_US
dc.subjectPhilos criterionen_US
dc.titleA philos criterion for second-order dynamic equationsen_US
dc.typeArticleen_US

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
163-317-1-SM.pdf
Boyut:
123.09 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Makale
Lisans paketi
Listeleniyor 1 - 1 / 1
Küçük Resim Yok
İsim:
license.txt
Boyut:
1.51 KB
Biçim:
Item-specific license agreed upon to submission
Açıklama: